# SDR DALA2025042103061

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0921179) CRACKED STRINGER 27R LOCATED AT LEVEL BS727 AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR LOC. STR 27R INTERNAL STRUCTURE BTW BS 727 TO BS 727A AT AFT CARGO COMPARTMENT AS PER B737-800 SRM 53-60-12-2R-1.
